# SDR DALA2017020901067

- Difficulty date: January 25, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N923AT
- Make and model: Boeing 717-200
- Aircraft serial: 55051
- Aircraft time: 31,920 hours, 21,307 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1022 BULKHEAD REAR FRAME ANGLE IS CRACKED AT STR 7R VERIFIED WITH HFEC. REPAIRED 1022 BULKHEAD REAR FRAME ANGLE AT STR 7R IAW SRM 51-70-11 REPAIR 1.
